# SDR FDEA202211253006

- Difficulty date: November 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWWEEN STA X81 AND X46/STR51 (015-  06) REMOVED, FABRICATION AND INSTALLED STRINGER 51 SECTION IN THE UPPER CTR AUXILIARY   TANK AT STA X35.9-X56.9 IAW SRM 57-10-03-2R FIG 201 REPAIR 1.
